RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 95–101 (Mi vsgu127)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Initial-boundary value problem for one-dimension hyperbolic equation with integral boundary condition

M. V. Strigun

Dept. of Equations of Mathematical Physics, Samara State University, Samara, 443011, Russian Federation

Abstract: In this paper, we study an initial-boundary value problem with nonlocal integral condition for a hyperbolic equation. The existence and uniqueness of a generalized solution of the problem is proved.

Keywords: hyperbolic equation, nonlocal problem, integral conditions, generalized solution.

Full text: PDF file (287 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.95
Received: 22.11.2011
Revised: 22.11.2011

Citation: M. V. Strigun, “Initial-boundary value problem for one-dimension hyperbolic equation with integral boundary condition”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 95–101

Citation in format AMSBIB
\Bibitem{Str11}
\by M.~V.~Strigun
\paper Initial-boundary value problem for one-dimension hyperbolic equation with integral boundary condition
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 95--101
\mathnet{http://mi.mathnet.ru/vsgu127}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu127
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dyuzheva, “Zadacha s integralnym usloviem I roda dlya uravneniya chetvertogo poryadka”, Vestn. SamU. Estestvennonauchn. ser., 25:1 (2019), 21–31  mathnet  crossref  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:97
    Full text:55
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020